# SDR FDEA202205181253

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN FLOOR SUPPORT CORRODED AT FASTENER HOLES BS 1680 RBL10 TO LBL3  REMOVED DAMAGE FROM FLOOR BEAM UPPER - FORWARD FLANGE AND REPAIRED IAW   B757-2 SRM 53-60-51-2R FIG 201 - REPAIR#3, RESTORED AREA PER SRM 51-20-01
